Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL; GAUZE/SPONGE, INTERNAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DEROYAL INDUSTRIES, INC. DEROYAL; GAUZE/SPONGE, INTERNAL
Model Number
30-154
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
02/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During procedure, 1/4 x 1/4 neuro patties were used.The surgical technologist noted that the x-ray detectable line in a patty had fallen off onto the surgical back table after the patty was removed from the patient.
New Search
Submit an Adverse Event Report
Brand Name
DEROYAL
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer
(Section D)
DEROYAL INDUSTRIES, INC.
200 debusk lane
powell TN 37849
MDR Report Key
13807898
Report Number
13807898
Device Sequence Number
11283460
Product Code
EFQ
UDI-Device Identifier
00749756037808
UDI-Public
(01)00749756037808
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
03/03/2022
Report Date
(Section F)
03/03/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
30-154
Device Catalogue Number
30-154
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/18/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Female
Date Report Sent to FDA
03/03/2022